# SDR ZZDA2010574

- Difficulty date: November 9, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY POWER TEST, RELAY CLOSED AND THEN FAILED TO OPEN.  RESTARTED TEST (2X). EMERGENCY TEST FAIL (2X).  REMOVED POWER FROM EMERGENCY AC BUS, APPLIED POWER AND PERFORMED EMERGENCY POWER TEST TWICE WITH NO DISCREPANCIES REF FIM 24-24 TASK 803.
